# SDR CA150127004

- Difficulty date: January 26, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 47830
- Condition: Leaking
- Location: Nlg Door
- Part time: 5,082 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE LANDING GEAR UNSAFE INDICATION  INSPECTED NLG DOOR ACTUATOR NOW IN HANGAR. OCCASIONALLY WE HAVE MANAGED TO OPEN NLG DOOR WITH ACTUATOR PRESSURIZED. BUT FOR SURE WE HAVE BYPASSING IN ACTUATOR IT IS QUITE AUDIBLE (LIKE OPEN WATER TAP). ALSO HAND FORCE CAN CLOSE DOOR WHEN PRESSURIZED.
